Hassan, M., Syeda, R.M., Ahmed, A.
Systemic Lupus Erythematosus (SLE) is an autoimmune disease characterised by the production of antibodies to components of the cell nucleus in association with a Diverse array of clinical manifestations. In this case, patient developed white patches, alopecia, rashes, photosensitivity, and visual disturbances. It was confirmed by positive results for anti nuclear antibodies (ANA) and anti ds DNA. Patient was on treatment with corticosteroids for about 6 months but were stopped because she developed puffiness of face and weight gain. During treatment with an immunosuppressive agent i.e. methotrexate, she took overdose against doctors advice, oral mucosa involved leading to formation of oral ulcers. Treatment was given for healing of ulcers and other symptoms.
Systemic Lupus Erythematous, Alopecia, Photosensitivity, Anti Nuclear Antibodies, Anti ds DNA, Ulcers
Cite This Article
Hassan, M., Syeda, R.M., Ahmed, A.. (2016). Case Study on Methotrexate Induced Oral Ulcers in Systemic Lupus Erythematosus Patient, International Journal for Pharmaceutical Research Scholars (IJPRS), 5(2), 128-132.